# SDR SWAA2022122978711

- Difficulty date: December 5, 2022
- Submitted: December 29, 2022
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 73,533 hours, 43,472 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Condition: Cracked
- Location: Zn 500 Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SURFACE SLAT 2 LEADING EDGE EXTERNAL SKIN SS 322.26 LT WING 2022-688025<[01] TOOL USED: EDDY CURRENT EQUIPMENT; P/N: NORTEC600D; S/N: 210138103; CAL DUE DATE: 11-APR-23;[02] REPLACED LEADING EDGE SLAT 2 ON LT WING IAW B737-700 AMM 27-81-21-400-801 AND 27-81-21-000-801.ADJUSTMENT IS OK ;TEST IS OK  SEE INDIVIDUAL SIGN OFF BELOW;[03] TASK COMPLETED; RII   SEE INDIVIDUAL SIGN OFFS BELOW
